RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Dremov, Vladimir Aleksandrovich

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 7

Number of views:
This page:910
Abstract pages:2195
Full texts:768
References:264

http://www.mathnet.ru/eng/person13799
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/703287

Publications in Math-Net.Ru
2013
1. B. S. Bychkov, V. A. Dremov, E. M. Epifanov, “The computation of Belyi pairs of $6$-edged dessins d'enfants of genus $3$ with symmetries of order $2$”, Fundam. Prikl. Mat., 18:6 (2013),  77–89  mathnet  mathscinet; J. Math. Sci., 209:2 (2015), 212–221  scopus
2009
2. V. A. Dremov, “Computation of two Belyi pairs of degree 8”, Uspekhi Mat. Nauk, 64:3(387) (2009),  183–184  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 64:3 (2009), 570–572  isi  elib  scopus
3. V. Dremov, G. Shabat, P. Vytnova, “On Dynamical Systems with 2-adic Time”, Tr. Mat. Inst. Steklova, 265 (2009),  101–109  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 265 (2009), 92–100  isi  scopus
2007
4. B. S. Bychkov, V. A. Dremov, E. M. Epifanov, “The computation of Belyi pairs of 6-edged dessins d'enfants of genus 3 with automorphism groups of order 12 and 3”, Fundam. Prikl. Mat., 13:6 (2007),  137–148  mathnet  mathscinet  zmath  elib; J. Math. Sci., 158:1 (2009), 97–105  elib  scopus
5. N. M. Adrianov, N. Ya. Amburg, V. A. Dremov, Yu. Yu. Kochetkov, E. M. Kreines, Yu. A. Levitskaya, V. F. Nasretdinova, G. B. Shabat, “Catalog of dessins d'enfants with no more than 4 edges”, Fundam. Prikl. Mat., 13:6 (2007),  35–112  mathnet  mathscinet; J. Math. Sci., 158:1 (2009), 22–80  scopus
2006
6. V. A. Dremov, A. M. Vashevnik, “On Belyi pairs over arbitrary fields”, Fundam. Prikl. Mat., 12:3 (2006),  3–8  mathnet  mathscinet  zmath; J. Math. Sci., 149:3 (2008), 1187–1190  scopus
2003
7. V. A. Dremov, “On a $p$-adic Julia set”, Uspekhi Mat. Nauk, 58:6(354) (2003),  151–152  mathnet  mathscinet  zmath; Russian Math. Surveys, 58:6 (2003), 1194–1195  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020